# SDR GR4D20160808005

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 11,419 hours, 5,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 1159WM201068
- Condition: Corroded
- Location: Flap Track
- Part time: 11,419 hours, 5,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL SCHEDULED INSPECTION, FOUND CORROSION IN MOUNT BOLT BORE.
